# SDR ZZDA2009293

- Difficulty date: October 8, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION BETWEEN STA 204 AND 256 RBL 22.  REMOVED SECTION OF SEAT TRACK FROM STA 198 TO STA 301.5 AND INSTALLED NEW SECTION PER DC9/MD80 SRM 53-05 FIG 4F7001 AND EA 17-53-02053IR.
